# SDR DHL9970165D

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, EAR CRACKED ON AFT SIDE OF FWD VENT STRINGER WS 601.  INSTALLED REPAIR PER S/B 57A159, 11 INCHES LONG.
